# SDR DL72L951768

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON SKIN FOUND UPON REMOVAL OF STR SPLICE ON STA 1010 REF N/R 127.  REPAIRED SKIN PER SRM 53-30-3 FIG 3A AND ID PER PS 900-5-1 FIG 4.
